# SDR SWAA2016092108010

- Difficulty date: August 30, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 67,619 hours, 53,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STR TO FRAME SUPPORT BRACKET CRACKED AT BS 927, STR 25R.  R & R BRACKET IAW SRM.
